| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified left forearm.A 4.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, on the first inflation at 10 atmospheres during pressurization, the balloon ruptured.The device was removed without any problem and no damage was observed.The procedure was not completed due to the same device not available.There were no complications reported and patient status was good.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified left forearm.A 4.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, on the first inflation at 10 atmospheres during pressurization, the balloon ruptured.The device was removed without any problem and no damage was observed.The procedure was not completed due to the same device not available.There were no complications reported and patient status was good.This device was discarded.